# SDR UIEA2016051800329

- Difficulty date: May 17, 2016
- Submitted: May 19, 2016
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 80,309 hours, 16,976 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Hmu
- Part number: 1383M68P13
- Part serial: BECK4015
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON TAXI OUT EICAS MSG RT ENG CONTROL.  R & R RT ENG HMU & OPERATIONS CHECKED GOOD IAW AMM 73-21-14.  LEAK CHECKED GOOD.  NO BIT FAULTS INDICATED.  VERIFICATION FLIGHT REQUIRED.
